# SDR USAA2012022000022

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 71,472 hours, 32,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE DOES NOT SHOW ARMED.  MAINTENANCE PROPERTY INSTALLED EMERGENCY OVERWING HATCH COVER IAW MM 52-21-11-400-001, INDICATION NORMAL.
